# SDR FDEA200902210627

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 70,572 hours, 44,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT HEAVY CORROSION ON SKIN LAP, STR 26R FROM 720D - 720E 18 AND FRAME FS 720E AT 26R REPAIRED STR 26 FROM 720D-740 IAW SRM 53-10-3 FIG I.  REPAIRED SKIN AT LAP JOINT STA 720D-720E IAW SRM 53-30-3 FIG 24.
